# SDR HEEA0011664

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5007N
- Make and model: Bell 206L-1
- Aircraft serial: 45184
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amplifier
- Part number: AA20030
- Condition: Overheat
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERPHONE AMPLIFIER GETS EXCESSIVELY HOT; THEN SHUTS DOWN.
